Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 71, NWS Hastings, NE

June 3, 201410 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 3, 2014, 7:48 PM CDT for 10 counties in Nebraska. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 7:48 PM CDT (00:48 UTC)
Expired
Jun 3, 2014, 8:30 PM CDT
In force
42 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Adams County, NE, Buffalo County, NE, Clay County, NE, Fillmore County, NE, Franklin County, NE, Hall County, NE, Hamilton County, NE, Kearney County, NE, Nuckolls County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 23 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:56 PM CDTTSTM WND GST 62Prosser, NE62MPH WIND GUST SNAPPED 4 INCH DIAMETER BRANCHES.
Jun 3, 8:01 PM CDTTSTM WND GST 734 N Hastings, NETHUNDERSTORM OUTFLOW BOUNDRY MOVED THROUGH THE OFFICE.
Jun 3, 8:08 PM CDTTSTM WND GST 70Hastings Airport, NEOUTFLOW BOUNDRY MOVED THROUGH THE AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:12 PM CDTTornado WatchSPC10 hr
Jun 3, 5:59 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1451 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
2185 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

710 
WUUS53 KGID 040048
SVRGID
NEC001-019-035-059-061-079-081-099-129-181-040130-
/O.NEW.KGID.SV.W.0071.140604T0048Z-140604T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
748 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHEASTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHWESTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHWESTERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
  ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
  CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 830 PM CDT

* AT 747 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR STOCKHAM TO NEAR PROSSER TO NEAR KEARNEY...
  MOVING SOUTH AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  KEARNEY...HASTINGS...MINDEN...GIBBON...SUTTON...HARVARD...BLUE
  HILL...KENESAW...DONIPHAN...CLAY CENTER...JUNIATA...EDGAR...
  FAIRFIELD...HILDRETH...GILTNER...CAMPBELL...GLENVIL...LAWRENCE...
  BLADEN AND ROSELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.

LAT...LON 4035 9782 4034 9782 4025 9838 4028 9903
      4076 9916 4077 9859 4081 9794 4036 9772
TIME...MOT...LOC 0047Z 343DEG 29KT 4068 9800 4065 9857 4066 9902 

HAIL...<.75IN
WIND...70MPH

$$

GUERRERO
2 follow-up statements
770 
WWUS53 KGID 040123
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
823 PM CDT TUE JUN 3 2014

NEC019-079-040129-
/O.CAN.KGID.SV.W.0071.000000T0000Z-140604T0130Z/
BUFFALO NE-HALL NE-

823 PM CDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUFFALO AND
SOUTHERN HALL COUNTIES IS CANCELLED...

THE OUTFLOW BOUNDARY WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.

LAT...LON 4035 9782 4034 9782 4025 9838 4028 9903
      4062 9910 4054 9859 4062 9816 4076 9792
      4036 9772
TIME...MOT...LOC 0119Z 324DEG 30KT 4065 9789 4050 9815 4043 9847 4052
9907

$$

NEC001-035-059-061-081-099-129-181-040130-
/O.CON.KGID.SV.W.0071.000000T0000Z-140604T0130Z/
KEARNEY NE-HAMILTON NE-WEBSTER NE-FILLMORE NE-ADAMS NE-CLAY NE-
FRANKLIN NE-NUCKOLLS NE-
823 PM CDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN KEARNEY...SOUTH CENTRAL HAMILTON...NORTHERN WEBSTER...
SOUTHWESTERN FILLMORE...ADAMS...CLAY...NORTHEASTERN FRANKLIN AND
NORTHERN NUCKOLLS COUNTIES...

AT 819 PM CDT...THE OUTFLOW BOUNDARY WAS LOCATED ALONG A LINE 
EXTENDING FROM NEAR SUTTON TO NEAR CLAY CENTER TO AYR TO NEAR 
AXTELL...MOVING SOUTHEAST AT 35 MPH. THIS OUTFLOW BOUNDARY HAS A 
HISTORY OF PRODUCING WIND GUSTS OF MORE THAN 70 MPH. A WIND GUST OF 
73 MPH WAS RECORDED AT THE NATIONAL WEATHER SERVICE IN HASTINGS WITH 
THIS OUTFLOW BOUNDARY.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
HASTINGS...MINDEN...SUTTON...HARVARD...BLUE HILL...CLAY CENTER...
EDGAR...FAIRFIELD...HILDRETH...CAMPBELL...GLENVIL...LAWRENCE...
BLADEN...ROSELAND...HOLSTEIN...UPLAND...INLAND...AYR...HEARTWELL AND
DEWEESE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.

LAT...LON 4035 9782 4034 9782 4025 9838 4028 9903
      4062 9910 4054 9859 4062 9816 4076 9792
      4036 9772
TIME...MOT...LOC 0119Z 324DEG 30KT 4065 9789 4050 9815 4043 9847 4052
9907

HAIL...<.75IN
WIND...70MPH

$$

HEINLEIN
183 
WWUS53 KGID 040136
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
836 PM CDT TUE JUN 3 2014

NEC001-035-059-061-081-099-129-181-040145-
/O.EXP.KGID.SV.W.0071.000000T0000Z-140604T0130Z/
KEARNEY NE-HAMILTON NE-WEBSTER NE-FILLMORE NE-ADAMS NE-CLAY NE-
FRANKLIN NE-NUCKOLLS NE-
836 PM CDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KEARNEY...SOUTH
CENTRAL HAMILTON...NORTHERN WEBSTER...SOUTHWESTERN FILLMORE...
ADAMS...CLAY...NORTHEASTERN FRANKLIN AND NORTHERN NUCKOLLS COUNTIES
HAS EXPIRED...

THE OUTFLOW WHICH PROMPTED THE WARNING HAS WEAKENED TO BELOW SEVERE 
LIMITS.
. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.

LAT...LON 4035 9782 4034 9782 4025 9838 4028 9903
      4062 9910 4054 9859 4062 9816 4076 9792
      4036 9772
TIME...MOT...LOC 0133Z 343DEG 29KT 4065 9789 4050 9815 4043 9847 4052
9907

$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:47 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 3, 5:47 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
547 PM CDT TUE JUN 3 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 133 PM CDT TUE JUN 3 2014

ALOFT: THE SHORTWAVE TROF RESPONSIBLE FOR THE SEVERE TSTM THREAT
WILL DEPART FOR THE GREAT LAKES TONIGHT...FOLLOWED BY A SHORTWAVE
RIDGE TOMORROW. MEANWHILE...THE NEXT TROF IS ALREADY MOVING ONTO
THE W COAST AND WILL CROSS THE NRN ROCKIES BY TOMORROW EVENING.

SURFACE: LEE CYCLOGENESIS WAS IN PROGRESS. THIS LOW WILL HEAD E
ALONG THE KS-NEB BORDER TONIGHT AND HEAD INTO THE OHIO VALLEY
TOMORROW. IN ITS TAKE...THE FRONT THAT CURRENTLY BISECTS NEB WILL
SAG S INTO THE SRN PLAINS AND BECOME STATIONARY. WEAK HIGH PRES
BUILDS IN TOMORROW.

REST OF THIS AFTERNOON: WE EXPECT SEVERAL CLASSIC SUPERCELLS TO
FORM OVER S-CNTRL NEB. GIVEN THE MODERATE-HIGH INSTABILITY...
MLCAPE UP TO 3500 J/KG AND 0-1 KM SHEAR...AND SUFFICIENT TO
SIGNIFICANT 0-1 KM AND 0-3 KM SRH...HIGH-END SEVERE WX IS
EXPECTED WITH THESE SUPERCELLS.

REMEMBER...THESE STORMS WILL NOT FORM EVERYWHERE. JUST BE AWARE
THAT IF A THUNDERSTORM FORMS IN YOUR VICINITY...HAVE A PLAN FOR
WHERE YOU WILL TAKE SHELTER AND BE READY FOR THREATENING WX.

CONT TO FOLLOW ALL WATCHES/WARNINGS FROM THIS OFFICE REGARDING
SEVERE WX.

TONIGHT: WE WILL NEED TO MONITOR N-CNTRL KS FOR SUPERCELL
DEVELOPMENT ALONG OR AHEAD OF THE DRYLINE. OTHERWISE...TSTMS WILL
EXIT THE FCST AREA BY 10 PM.

WED: QUIET AND DRY. TEMPS BACK TO NEAR NORMAL. WE MAY NOT BE HIGH
ENOUGH WITH THE WINDS DURING THE MORNING. INITIAL MIXING MAY BRING
DOWN HIGHER WINDS FORENOON.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 133 PM CDT TUE JUN 3 2014

DUE TO THE MODERATE RISK FOR SEVERE WX THIS AFTERNOON...WE WILL
FOREGO THE EXTENDED DISC.

OVERALL TREND WILL BE FOR COOLER TEMPS...POSSIBLY WITH ONE DAY OF
MUCH BELOW NORMAL HIGHS /10F OR MORE/. SUNDAY HIGHS COULD STRUGGLE
TO REACH 70F.

MULTIPLE LOW CHANCES FOR SHWRS/TSTMS BUT IT LOOKS LIKE THE "BEST"
CHANCE WILL BE FRI NIGHT WITH THE STRONGEST COLD FRONT WE HAVE
SEEN SINCE MID MAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 543 PM CDT TUE JUN 3 2014

WHETHER OR NOT TSTMS WILL REACH KGRI IS THE MAIN CONCERN FOR THE
TAF PERIOD THIS EVENING. CONVECTION HAS DEVELOPED NORTH OF THE
TERMINAL WITH NEW DEVELOPMENT OF STORMS INITIATING WELL TO THE
WEST. THERE REMAINS AN OUTSIDE CHC THAT STORMS MAY REACH
KGRI...BUT HAVE JUST CARRIED VCTS ATTM. IF STORMS DO REACH THE
TERMINAL...SEVERE STORMS ARE POSSIBLE. THE SFC COLD FRONTAL
BOUNDARY WILL CROSS KGRI AFTER 06Z WITH WINDS SHIFTING NORTHERLY.
CONDITIONS ALSO DRY OUT TONIGHT BEHIND THE BOUNDARY. THERE IS THE
POTENTIAL FOR MVFR CIGS TOWARD WEDNESDAY MORNING.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005>007-017>019.

&&

SHORT TERM...HALBLAUB
LONG TERM...HALBLAUB
AVIATION...FAY
Hazardous weather outlook, Jun 3, 6:33 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
633 PM CDT TUE JUN 3 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
041200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
633 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT.

DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING LONG TRACK
TORNADOES...HAIL OF BASEBALL SIZE AND DAMAGING WINDS OF 70 MPH
ARE POSSIBLE THROUGH THE EVENING ACROSS SOUTH CENTRAL NEBRASKA.
VERY HEAVY RAINFALL IN EXCESS OF TWO INCHES COULD ACCOMPANY THE
STORMS WHICH MAY CAUSE AREAS OF LOWLAND FLOODING...ESPECIALLY FOR
LOCATIONS WHICH RECEIVED HEAVY RAINFALL OVER THE WEEKEND.

ALSO...A WIND ADVISORY IS IN EFFECT FOR NORTH CENTRAL KANSAS UNTIL
9 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST WEDNESDAY NIGHT
THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL KANSAS ON
FRIDAY...AND ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND SOUTH
CENTRAL NEBRASKA ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED
FOR SEVERE WEATHER OPERATIONS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 3, 7:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
717 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND GST     PLEASANTON              40.97N 99.09W
06/03/2014  M55 MPH          BUFFALO            NE   MESONET

            THIS WIND GUST WAS ASSOCIATED WITH AN OUTFLOW BOUNDARY.

&&

HALBLAUB
Local storm report, Jun 3, 7:30 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
730 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HEAVY RAIN       2 W GENOA               41.45N 97.77W
06/03/2014  M2.20 INCH       NANCE              NE   CO-OP OBSERVER

&&

PBEDA
Local storm report, Jun 3, 7:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
740 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     NORTH LOUP              41.49N 98.77W
06/03/2014                   VALLEY             NE   PUBLIC

            LARGE TREE LIMBS AND BRANCHES REPORTED DOWN AROUND TOWN

&&

PETR
Local storm report, Jun 3, 7:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
741 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND DMG     RAVENNA                 41.03N 98.91W
06/03/2014                   BUFFALO            NE   EMERGENCY MNGR

            TREE LIMBS SNAPPED DUE TO WINDS

0735 PM     HAIL             ST. PAUL                41.21N 98.46W
06/03/2014  M1.00 INCH       HOWARD             NE   EMERGENCY MNGR

&&

PBEDA
Local storm report, Jun 3, 7:44 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
744 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND GST     6 NNE PALMER            41.31N 98.17W
06/03/2014  M62 MPH          NANCE              NE   MESONET

&&

HALBLAUB
Local storm report, Jun 3, 7:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
745 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     3 E ST. PAUL            41.21N 98.40W
06/03/2014                   HOWARD             NE   PUBLIC

            LARGE HEALTHY TREE LIMB ABOUT 6 INCHES IN DIAMETER CAME
            DOWN WITH ESTIMATED 70 MPH WIND. THREE QUARTER INCH HAIL
            WAS ALSO FALLING AND BEING DRIVEN BY THE DAMAGING WIND.

&&

HEINLEIN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:00 PM CDTAreal Flood AdvisoryGIDGreeley, Nance, Valley15 hr
Jun 3, 7:12 PM CDTSevere Thunderstorm WarningGIDBuffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more63 min
Jun 3, 7:16 PM CDTSpecial Weather StatementGIDBuffalo, Kearney, Phelps29 min
Jun 3, 7:38 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Nance, Polk and 1 more67 min
Jun 3, 8:07 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley38 min
Jun 3, 8:32 PM CDTSevere Thunderstorm WarningGIDFillmore, York43 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley43 min
Jun 3, 8:57 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley48 min
Jun 3, 8:59 PM CDTAreal Flood AdvisoryGIDMerrick, Polk22 hr
Jun 3, 9:12 PM CDTTornado WarningGIDHoward, Sherman33 min
Jun 3, 9:29 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk46 min
Jun 3, 9:35 PM CDTTornado WarningGIDHoward40 min
Jun 3, 9:45 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman45 min
Jun 3, 9:57 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Nance, Polk48 min
Jun 3, 10:13 PM CDTSevere Thunderstorm WarningGIDHamilton, York47 min
Jun 3, 10:20 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Hamilton, Merrick40 min
Jun 3, 10:30 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman45 min
Jun 3, 10:44 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk28 min
Jun 3, 10:53 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Hamilton, Merrick52 min
Jun 3, 10:59 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York46 min
Jun 3, 11:30 PM CDTAreal Flood AdvisoryGIDHall5 hr
Jun 3, 11:35 PM CDTSpecial Weather StatementGIDClay, Fillmore40 min
Jun 3, 11:45 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, York34 min
Jun 3, 11:50 PM CDTSpecial Weather StatementGIDHall, Hamilton40 min
Jun 4, 12:13 AM CDTSpecial Weather StatementGIDYork47 min
Jun 4, 12:32 AM CDTSpecial Weather StatementGIDFillmore43 min
Jun 4, 12:55 AM CDTSpecial Weather StatementGIDHamilton50 min
Jun 4, 1:04 AM CDTSpecial Weather StatementGIDYork41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.